Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pulmonary infection, skin rashes, cold, cough, sneezing. History of tuberculosis. Suggestions?

I am suffering from an pulmonary infection including skin rash ,heavy cold cough and sneezes,heavy snooring and irritation in lungs.i had taken one citrzen or winolap5 it will be cured for 2 days later it begins again.this is from past 2 last june i had suffered from tuberculosis .it had increased to a level.i had taken the course but i had not got cured of my earlier problem.could you suggest me what is the disease and which consultant i should consult.
Asked On : Thu, 24 Jan 2013
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You are most likely suffering from acute upper respiratory tract viral infection .
Presence of cough, cold sneezing suggests the diagnosis.
Viral infection may also be associated with skin rash.
As such there is no correlation between past tubercular infection and present pathology.
You should consult with internal medicine specialist& dermatologist simultaneously and should go for thorough check up.
You should complete antibiotic course, mucolytic and anti inflammatory, cough suppressants.
You should also apply calamine lotion for relief of skin rash.
Perform gargle three times in a day.
Recovery may take 4-5 days more.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Pulmonologist Dr. Modini Venkatarao's  Response
you are old TB drug patient. Dont worry about that.
Now you are suffering with allergic rhinitis
so need continuous nasal inhalational medication to control your problem
so you consult ENT/ pumonologist to complete remedy
Answered: Thu, 24 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor